I’m Flippin P. O.’d!


Yes …. I know I look very sour. So WHAT!?!? I’m allowed.

I could rant.  I could rage.  BUT … I am so mad I could and have cried this morning.  If there was anything/anybody that I could beat to death without costing me my freedom or money–I’d be doin’ just that right now.  Don’t worry–I have never done such a thing–but a I would really like a good punching bag right about now.

I guess things could be worse, and I could look like this.   🙂

Something is going on with my body.  Why can’t my body act NORMAL?!?!?  Things have gone haywire–LIKE BAD.  I have jumped 20 pounds in two months time!?!?!?  I know you say this isn’t possible–that it is all water or something, but it isn’t.  I can, and have gained weight this fast in the past, and it was FAT.  My body is super good at storing fat.

Or … I could look like this. YIKES!

WARNING Proceed with Caution–Before you give me adivce that will make me behave in a rude fashion–Read the following:

Yes … I have been tracking my food.

Yes … I have been working out.

Yes … I have been drinking my water.

Yes … Once I noted I was gaining, I slipped over into over-drive with the lean and clean eating.

Just ask family.

Besides — I was planning on Kickin’ Grumpsters BUTT!

Yes … I have called Lindsey—“the Evil Dr. Ards” right hand girl.  And NO, I’m NOT going DOWN!  Just in case you wondered.

NO … I am not a fibber who lies to myself about what I eat.

NO … I do not over exagerate my workouts and under estimate my food intake.

NO … I have not been eating too many calories–even on my “Cheat Days.”

Recent Changes that could be possible causes of my weight GAIN:

  1. Back on Meds for injury to neck and shoulder.
  2. Up/Changed Meds for hormone replacement.

I’m trying to remember I am on new meds for pain and injury, and that these could and probably are affecting the weight gains.  I am also trying to remind myself that the docs also upped my hormone medications, and I am aware that these meds can cause this type of gain–and have caused HUGE gains in the past.  Once I gained 30 pounds in one month.  It wasn’t water–it was super-dooper fat gains.  (The warning on the package said, “May cause excessive, rapid weight gain.”  UUHHGGG! I hope that is not what I am dealing with again.  GOD, PLEASE, NO!!

I am on the job watching even closer where my calories are coming from.  I hope soon to hear from Dr’s office about when I can get in and get some products to take the guess work out of Kickin’ Grumpster’s Butt!  Lindsey Called and YEAH!  I can get product tomorrow!  YES!

Here is a funny pic of me and Mike to give you the actual shape of my face as of Sunday. Do you think I got enough sunscreen on?

Check y’all later.  I hope to be in a much better mood by then.  Totally DO NOT like being in a funk–but it happens now and again–just be GLAD you are on the other side of the computer screen when it happens instead of up-close-and-personal.

😉

Laters …S

Advertisements

22 thoughts on “I’m Flippin P. O.’d!

  1. You are still Gorgeous Shonnie!! I know it sucks putting that weight back on and I am sure it’ll all work out with time xxx

  2. That sucks. You always make such efforts and are so determined in comparison to us more normal folk. I said to my partner, if we lived in the garden of eden there would not have been an apple left on the tree before we were chucked out.Perhaps its the meds. I’ve no idea but what goes up often comes down and I hope the weight does soon.

  3. My first thought when the title of your post popped up in my email? “I din’t do it! Honest!” 🙂

    This sucks! Both of us have bodies that are working against us! You’d think we could convince our packaging that we’re working for its benefit. Keep on keepin’ on and keep me posted…

      • Ooo… identification of the problem. I like this! I go to see the MD tomorrow morning, hopefully I can get an answer or two as well. Eh. No episodes today, though. I swear it’s a conspiracy! (At least that’s the story I’m sticking to at the moment.)

      • Yeah. Until Lindsey mentioned progesterone I had not thought about my upping that med has coincided with all my weight gain. Hoping this is the cause–it would be an easy fix.

  4. Meds can do a number on your body. Hopefully you can get this straighten out.

    I was going to report my weight (since I started in with your biggest losers challenge this morning), but I think I’ll wait. Tell me when you’re ready to know. 😐

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s